# SDR UPS99229797

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 691920612
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-06.00-03) ON NR 3 FLAP TRACK AT SPOILER BEAM MOUNT PAD AND HOLES AND AT REAR SPAR MOUNT HOLES.  REMOVED NR 3 FLAP TRACK, REMOVED HARDWARE, SENT FLAP TRACK OUT TO OVERHAUL FACILITY.  RECEIVED OVERHAULED FLAP TRACK AND INSTALLED HARDWARE.  ALL WORK IAW SRM 51-30-02 AND OHM 57-40-01, OHM 20-50-03 INSTALLED FLAP TRACK ONTO AIRCRAFT.
